Duke Mathematical Journal

Deformations of Picard sheaves and moduli of pairs

V. Balaji and P. A. Vishwanath

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 76, Number 3 (1994), 773-792.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077287206

Digital Object Identifier
doi:10.1215/S0012-7094-94-07632-1

Mathematical Reviews number (MathSciNet)
MR1309332

Zentralblatt MATH identifier
0844.14005

Subjects
Primary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13}
Secondary: 14C25: Algebraic cycles 14H60: Vector bundles on curves and their moduli [See also 14D20, 14F05] 14K30: Picard schemes, higher Jacobians [See also 14H40, 32G20]

Citation

Balaji, V.; Vishwanath, P. A. Deformations of Picard sheaves and moduli of pairs. Duke Math. J. 76 (1994), no. 3, 773--792. doi:10.1215/S0012-7094-94-07632-1. https://projecteuclid.org/euclid.dmj/1077287206


Export citation

References

  • [ACGH] E. Arbarello, M. Cornalba, P. A. Griffiths, and J. Harris, Geometry of algebraic curves. Vol. I, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 267, Springer-Verlag, New York, 1985.
  • [B] V. Balaji, Intermediate Jacobian of some moduli spaces of vector bundles on curves, Amer. J. Math. 112 (1990), no. 4, 611–629.
  • [BV1] V. Balaji and P. A. Vishwanath, On the deformation of certain moduli spaces of vector bundles, Amer. J. Math. 115 (1993), no. 2, 279–303.
  • [BV2] V. Balaji and P. A. Vishwanath, On the theory of deformations of the moduli spaces of vector bundles, to appear in the Durham Symposium on Vector Bundles on Algebraic Curves, Cambridge Univ. Press, Cambridge, 1994.
  • [G] A. Grothendieck and J. A. Dieudonné, Elements de Geometrie Algebrique, Grundlehren Math. Wiss., vol. 166, Springer-Verlag, Berlin, 1971.
  • [Gr] P. A. Griffiths, Periods of integrals on algebraic manifolds. I. Construction and properties of the modular varieties, Amer. J. Math. 90 (1968), 568–626.
  • [H] R. Hartshorne, Local cohomology, A seminar given by A. Grothendieck, Harvard University, Fall, vol. 1961, Springer-Verlag, Berlin, 1967.
  • [K] G. Kempf, Toward the inversion of abelian integrals. I, Ann. of Math. (2) 110 (1979), no. 2, 243–273.
  • [L] D. Lieberman, Intermediate Jacobians, Algebraic geometry, Oslo 1970 (Proc. Fifth Nordic Summer-School in Math.), Wolters-Noordhoff, Groningen, 1972, pp. 125–139.
  • [Li] Y. Li, Spectral curves, theta divisors and Picard bundles, Internat. J. Math. 2 (1991), no. 5, 525–550.
  • [MN] D. Mumford and P. Newstead, Periods of a moduli space of bundles on curves, Amer. J. Math. 90 (1968), 1200–1208.
  • [NR] M. S. Narasimhan and S. Ramanan, Deformations of the moduli space of vector bundles over an algebraic curve, Ann. Math. (2) 101 (1975), 391–417.
  • [RV] N. Raghavendra and P. A. Vishwanath, Moduli of pairs and generalised Theta divisors, to appear in Tôhoku Math. J. (2).
  • [Su] N. Sundaram, Special divisors and vector bundles, Tohoku Math. J. (2) 39 (1987), no. 2, 175–213.
  • [T] M. Thaddeus, Stable pairs, linear systems and the Verlinde formula, to appear in Invent. Math.